Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 137, NWS Louisville, KY

April 29, 2025Franklin County, Scott County, Woodford County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 29, 2025, 5:52 PM EDT for Franklin County, Scott County, Woodford County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2025, 5:52 PM EDT (21:52 UTC)
Expired
Apr 29, 2025, 6:30 PM EDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, KY, Scott County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:25 PM EDT, 2 hours 27 minutes earlier. Its key messages:

  • * A cold front will bring showers and storms to the region today and tonight. The most likely time for severe storms will be this afternoon and early this evening. Strong gusty winds and hail will be the main threats. * Showers and thunderstorms will continue into Wednesday as Tuesday's cold front stalls over the area. Strong to severe isolated storms will be possible. * Additional strong to possibly severe storms are possible for Thursday as another cold front approaches the area. Rain lingers into Friday. * Dry and sunny weather is forecast to return for the weekend.
Area forecast discussion, Apr 29, 3:25 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
325 PM EDT Tue Apr 29 2025

.KEY MESSAGES...

*  A cold front will bring showers and storms to the region today
   and tonight. The most likely time for severe storms will be this
   afternoon and early this evening. Strong gusty winds and hail
   will be the main threats.

*  Showers and thunderstorms will continue into Wednesday as
   Tuesday's cold front stalls over the area. Strong to severe
   isolated storms will be possible.

*  Additional strong to possibly severe storms are possible for
   Thursday as another cold front approaches the area. Rain lingers
   into Friday.

*  Dry and sunny weather is forecast to return for the weekend.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 325 PM EDT Tue Apr 29 2025

The low pressure system is currently located over the northern Great
Lakes and will continue northeast in to southern Canada. The cold
front is draped through central IN and southern IL. The cold front
will continue to push southeast through the afternoon and evening
before stalling in the vicinity of the Ohio River.

For the remainder of the afternoon, isolated to scattered storms
will develop and move ENE through the region. There is a week
boundary over southern Indiana from earlier morning convection that
is allowing for the needed lift to develop storms. As storms create
their own boundaries, new cells begin to form. These storms are
driven by reaching convective temperatures (~80F), ample instability
(2500-3000 J/kg), plentiful moisture (1.5-1.8 PWATs), enough shear
to support storms over southern Indiana (30-35kts of 0-3km Bulk
Shear along the Ohio and north), a 30-40kt LLJ brushing southern
Indiana (which is increasing low level shear), steeping lapse rates,
a well developed Cu field. This environment will support strong
storms with a wind, hail, and lightning threat. Greatest threat area
is over the Ohio River and north.

In the evening, the cold front will slow as it enters the region. A
line of thunderstorms will be out ahead of this front, bringing
another wind, hail, and lightning threat. This line of thunderstorms
is currently over southern MO and southern IL moving into western
KY. There is a severe thunderstorm watch out until 1Z for southern
Indiana and 3 counties in our NW KY area. This line will progress
through the region, possibly outrunning the better forcing on the
cold front. Therefore, we will likely see slowly weakening storms
over the eastern portion of the region. The main severe threat
timing will be now through 10PM EDT with weaker isolated-scattered
storms lasting through most of the night in the far SE.

The stalled front will remain over the Ohio River through Wednesday.
Troughing over the Desert SW will begin to swing into the southern
Plains and develop a low pressure system. This will then lead to an
intensifying ridge over the region on Wednesday. This will help to
keep the region drier, through most of the day. There is a scattered
chance for storms in the late afternoon as instability increases and
the environment destabilizes. Main threats would again be wind and
hail. High temperatures on Wednesday will be in the low-mid 80s
south of the front and the upper 70s north of the front.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 325 PM EDT Tue Apr 29 2025

===== Wednesday Night - Thursday =====

By Wednesday night, the frontal boundary will be parallel but north
of I-64, shifting the main focus for PoPs to be across southern
Indiana and north-central Kentucky. A low level inversion will be
setting up as diurnal heating is lost, which will help keep severe
concerns limited as we get into the evening hours. A lull in precip
is possible overnight for mainly central Kentucky folks, though PoPs
across the Bluegrass and southern Indiana areas are 25% or less.

On Thursday, the upper ridge will be shifting eastward as an upper
shortwave trough pivots from the Ozarks to the lower Great Lakes.
The stalled boundary from Wednesday night will push north overnight,
and will be near the Great Lakes by sunrise Thursday. This will help
open up the warm sector across our area ahead of another approaching
cold front. The primary sfc low will track from northern Missouri to
the Great Lakes, with the cold front trailing to the south through
the Midwest. Ahead of the front's arrival, strengthening LLJ will
increase WAA and moisture transport into the area, helping to raise
PWATs up to 1.30-1.40". Sfc temps will likely reach the lower 80s,
and with dewpoints climbing into the lower 60s, the environment will
be primed for afternoon destabilization ahead of the front. Model
soundings suggest SBCAPE values could reach 2000 J/kg, but the main
uncertainty remain how much shear will be present. Guidance
certainly agrees on at least scattered strong storms to be possible
Thursday afternoon and evening.

Shower and storm chances will continue into the evening and
nighttime hours, but coverage may end up being more isolated as
instability decreases due to loss of daytime heating.

===== Friday =====

The cold front is expected to pass through the area during the
daylight hours on Friday. While best chances for showers and storms
will be along and ahead of the front, PoPs will linger through much
of the day as we deal with upper shortwave energy. Showers and
garden variety storms are possible throughout the day. With most of
the area post-frontal, shear parameters will be weaker, and
instability will not be quite as strong as in previous days.

Light showers are possible through Friday night as the upper
shortwave struggles to push east of the area.

===== Weekend - Early Next Week =====

Global deterministic guidance has diverged some for the weekend,
which has led to some uncertainty with this forecast. The GFS
suggests the upper shortwave axis will clear the area by Saturday
morning, making way for high pressure to quickly filter in and dry
weather for the weekend. The ECMWF is quite different, with it
holding the upper trough axis across the area through the weekend
and into early next week, which would favor continued PoPs.

Will continue to lean on the upper ridge pushing the shortwave east
this weekend, resulting in a dry forecast for Saturday afternoon and
especially Sunday, but confidence is limited given the model
variability. Dry wx continues into Monday and Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 106 PM EDT Tue Apr 29 2025

Main impact: Afternoon/evening TSRA
Confidence: High in the occurrence of TSRA, medium in the exact
timing of TSRA

Today a cold front will approach from the west, reaching the Ohio
River early this evening. Organized storms will be ahead of the
front in the 17-01Z time range. Some of these storms could be strong
and cause chaotic winds and significantly reduced visibility for a
brief time as they move over any given location. Showers and a few
thunderstorms will then continue into the late evening hours as the
cold front stalls across the region. Additional showers will be
possible in the early morning. CIGs will likely deteriorate to
low-end MVFR or high-end IFR after 6Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...SRW
LONG TERM...CJP
AVIATION...SRW
Hazardous weather outlook, Apr 29, 3:28 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
328 PM EDT Tue Apr 29 2025

KYZ026>043-045>049-053>057-061>067-070>078-081-082-301930-
Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-
Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
328 PM EDT Tue Apr 29 2025 /228 PM CDT Tue Apr 29 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Storms arrive this afternoon and evening, with severe storms
possible. Damaging gusty winds will be the main threat, with large
hail and an isolated tornado secondary threats. The storms will
produce heavy downpours as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of thunderstorms will continue Wednesday through Friday.
Brief localized flooding will be possible under stronger storms.
Isolated strong to severe storms may also be possible again on
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon and evening will move towards the east
northeast around 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-301930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-
328 PM EDT Tue Apr 29 2025 /228 PM CDT Tue Apr 29 2025/

...SEVERE THUNDERSTORM WATCH 189 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Storms arrive this afternoon and evening, with severe storms
possible. Damaging gusty winds will be the main threat, with large
hail and an isolated tornado secondary threats. The storms will
produce heavy downpours as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of thunderstorms will continue Wednesday through Friday.
Brief localized flooding will be possible under stronger storms.
Isolated strong to severe storms may also be possible again on
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon and evening will move towards the east
northeast around 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

SRW/CJP

In the hours before

Special weather statement, Apr 29, 5:03 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Louisville KY
503 PM EDT Tue Apr 29 2025

KYZ028-038-045-046-053-292145-
Spencer KY-Washington KY-Nelson KY-Larue KY-Hardin KY-
503 PM EDT Tue Apr 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL SPENCER...NELSON...
NORTH CENTRAL LARUE...NORTHWESTERN WASHINGTON AND EAST CENTRAL HARDIN
COUNTIES THROUGH 545 PM EDT...

At 502 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms from near Elizabethtown to Bardstown, moving northeast
at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Bardstown, Bloomfield, Fairfield, Lyons, Samuels Field
Airport, Deatsville, Bellwood, Botland, and Withrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3783 8520 3760 8580 3772 8591 3781 8574
      3781 8570 3784 8564 3786 8561 3787 8561
      3788 8558 3789 8558 3800 8538
TIME...MOT...LOC 2102Z 235DEG 31KT 3773 8572

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, Apr 29, 5:17 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
517 PM EDT Tue Apr 29 2025

KYZ035-036-040-292200-
Scott KY-Woodford KY-Franklin KY-
517 PM EDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WOODFORD...SCOTT
AND FRANKLIN COUNTIES THROUGH 600 PM EDT...

At 517 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Georgetown, Frankfort, Stamping Ground, Sadieville, Longlick,
Slickway, Stonewall, Farmdale, Moon Lake Estates, and Harvieland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3845 8453 3843 8453 3842 8450 3838 8446
      3834 8446 3830 8443 3829 8444 3827 8444
      3810 8493 3812 8497 3813 8502 3816 8501
      3828 8500 3836 8486 3834 8479 3835 8474
      3843 8462 3849 8455
TIME...MOT...LOC 2117Z 241DEG 28KT 3820 8496

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Webb
Special weather statement, Apr 29, 5:20 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
420 PM CDT Tue Apr 29 2025

KYZ071-073-074-292200-
Warren KY-Allen KY-Barren KY-
420 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ALLEN...
SOUTHEASTERN WARREN AND WEST CENTRAL BARREN COUNTIES THROUGH 500 PM
CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Scottsville, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Smiths Grove, Oakland, Three Forks, Red Cross, Hardcastle, Allen
Springs, West Fork, Greenhill, Settle, and Yesse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3679 8641 3681 8640 3681 8643 3683 8646
      3709 8622 3694 8599 3674 8634
TIME...MOT...LOC 2119Z 226DEG 23KT 3683 8635

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Webb
Special weather statement, Apr 29, 5:22 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
522 PM EDT Tue Apr 29 2025

INZ083-292145-
Dubois IN-
522 PM EDT Tue Apr 29 2025

...STRONG THUNDERSTORMS WILL IMPACT DUBOIS COUNTY THROUGH 545 PM
EDT...

At 521 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Petersburg to near Winslow to Lynnville.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Dubois, Celestine,
Millersport, Bretzville, Ellsworth, and Duff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Indiana.

&&

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8695 3851 8693
      3850 8691 3850 8688 3853 8683 3853 8674
      3840 8670 3825 8676 3825 8679 3821 8679
      3820 8707
TIME...MOT...LOC 2121Z 259DEG 40KT 3851 8730 3836 8725 3819 8731

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CSG
Special weather statement, Apr 29, 5:36 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
536 PM EDT Tue Apr 29 2025

KYZ034-035-038>040-045-046-292200-
Shelby KY-Woodford KY-Franklin KY-Spencer KY-Washington KY-Nelson KY-
Anderson KY-
536 PM EDT Tue Apr 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SPENCER...
SOUTHEASTERN SHELBY...NORTHEASTERN NELSON...NORTHERN WOODFORD...
ANDERSON...NORTHWESTERN WASHINGTON AND SOUTHERN FRANKLIN COUNTIES
THROUGH 600 PM EDT...

At 535 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Lawrenceburg and Bloomfield, moving northeast at
35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Frankfort, Lawrenceburg, Versailles, Ballard, Midway, Bloomfield,
Fairfield, Slickway, Wayside, and Anderson City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3809 8463 3779 8530 3794 8545 3825 8483
      3820 8474 3818 8471 3818 8470 3814 8464
      3814 8465 3813 8464 3813 8465 3812 8465
      3811 8463
TIME...MOT...LOC 2135Z 234DEG 29KT 3804 8500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Webb
Special weather statement, Apr 29, 5:39 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
539 PM EDT Tue Apr 29 2025

KYZ045-053-063>065-292215-
Hart KY-Taylor KY-Nelson KY-Larue KY-Green KY-
539 PM EDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NELSON...
NORTHWESTERN GREEN...SOUTHEASTERN LARUE...EASTERN HART AND
NORTHWESTERN TAYLOR COUNTIES THROUGH 615 PM EDT/515 PM CDT/...

At 538 PM EDT/438 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Munfordville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Munfordville, Monroe, Bonnieville, Howardstown, Wabash, Bloyd,
Rowletts, Lobb, Bunnell Crossing, and White Rose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3716 8583 3733 8598 3760 8561 3738 8541
TIME...MOT...LOC 2138Z 233DEG 28KT 3730 8584

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Webb

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 12:45 PM EDTSpecial Weather StatementLMKOldham45 min
Apr 29, 1:16 PM EDTSpecial Weather StatementLMKHenry44 min
Apr 29, 2:21 PM EDTSpecial Weather StatementLMKShelby24 min
Apr 29, 2:42 PM EDTSpecial Weather StatementLMKShelby33 min
Apr 29, 2:50 PM EDTSpecial Weather StatementLMKHenry25 min
Apr 29, 3:20 PM EDTSpecial Weather StatementLMKFranklin, Harrison, Scott40 min
Apr 29, 3:24 PM EDTSpecial Weather StatementLMKLarue36 min
Apr 29, 3:46 PM EDTSpecial Weather StatementLMKHarrison44 min
Apr 29, 3:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott35 min
Apr 29, 4:22 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas23 min
Apr 29, 4:51 PM EDTSpecial Weather StatementLMKFranklin24 min
Apr 29, 5:03 PM EDTSpecial Weather StatementLMKNelson42 min
Apr 29, 5:17 PM EDTSpecial Weather StatementLMKFranklin, Scott43 min
Apr 29, 5:20 PM EDTSpecial Weather StatementLMKAllen40 min
Apr 29, 5:36 PM EDTSpecial Weather StatementLMKAnderson, Woodford24 min
Apr 29, 5:39 PM EDTSpecial Weather StatementLMKHart36 min
Apr 29, 5:42 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer33 min
Apr 29, 6:00 PM EDTSevere Thunderstorm WarningLMKWashington45 min
Apr 29, 6:08 PM EDTSpecial Weather StatementLMKAnderson22 min
Apr 29, 6:23 PM EDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Madison, Mercer, Woodford37 min
Apr 29, 6:29 PM EDTSpecial Weather StatementLMKEdmonson, Hart31 min
Apr 29, 6:36 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Scott39 min
Apr 29, 6:37 PM EDTSpecial Weather StatementLMKWarren23 min
Apr 29, 6:46 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison44 min
Apr 29, 6:51 PM EDTSpecial Weather StatementLMKLogan24 min
Apr 29, 6:57 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas33 min
Apr 29, 6:57 PM EDTSpecial Weather StatementLMKEdmonson33 min
Apr 29, 7:00 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Warren30 min
Apr 29, 7:03 PM EDTSpecial Weather StatementLMKBoyle, Garrard42 min
Apr 29, 7:17 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas28 min
Apr 29, 7:22 PM EDTSpecial Weather StatementLMKTaylor23 min
Apr 29, 7:22 PM EDTSpecial Weather StatementLMKTaylor23 min
Apr 29, 7:36 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe39 min
Apr 29, 7:45 PM EDTSpecial Weather StatementLMKLincoln45 min
Apr 29, 7:49 PM EDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln41 min
Apr 29, 7:58 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe47 min
Apr 29, 11:02 AM EDTSpecial Weather StatementLMKCrawford, Orange28 min
Apr 29, 11:30 AM EDTSpecial Weather StatementLMKCrawford, Washington30 min
Apr 29, 1:53 PM EDTSpecial Weather StatementLMKHarrison37 min
Apr 29, 5:22 PM EDTSpecial Weather StatementLMKDubois23 min
Apr 29, 5:39 PM EDTSevere Thunderstorm WarningLMKOrange, Washington36 min
Apr 29, 5:59 PM EDTSpecial Weather StatementLMKScott31 min
Apr 29, 6:20 PM EDTSpecial Weather StatementLMKJefferson25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.